SciELO - Scientific Electronic Library Online

vol.36 issue2On some spaces of Lacunary I-convergent sequences of interval numbers defined by sequence of moduli author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


JEYANTHI, P.; SELVI, M.  and  RAMYA, D.. Skolem difference mean labeling of disconnected graphs. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.2, pp.347-361. ISSN 0716-0917.

Let G = (V , E) be a graph with p vertices and q edges. G is said to have skolem difference mean labeling if it is possible to label the vertices with distinct elements ƒ (x) from 1,2,2,…, p + q in such a way that for each edge and the resulting labels of the edges are distinct and are from 1,2,2,…, q. A graph that admits a skolem difference mean labeling is called a skolem difference mean graph. In this paper, we prove that the graphs graphs.

Keywords : mean labeling; skolem difference mean labeling; skolem difference mean graph.

        · text in English     · English ( pdf )